Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Finger feel hot and body feels weird after sex. Diagnosed Lupus and Antiphospholipid syndrome. Is it due to same blood group ?

My husband and I are A Positve. When we started having intercourse I noticed after several months later that my body started feeling weird, my fingers would feel hot like burning. After we got married we got pregnant and lost our baby. My gynecologist found out that I had Lupus and Antiphospholipid syndrome . My question is, Is posible that I have my disease due to same blood as my husband?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
hi lupus and antiphospholipid syndrome are autoimmune diseases, they are caused due to some environmental factors like infections, viruses, pollutants, smoking and others are genetic factors.
blood group generally does not have anything to do with this.
since these conditions have been diagnosed in your case you need to be on proper treatment and subsequently pregnancy should not be an issue.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor